RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Ignatov, Yurii Aleksandrovich

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 5

Number of views:
This page:166
Abstract pages:1489
Full texts:918
References:68
Associate professor
Candidate of physico-mathematical sciences

http://www.mathnet.ru/eng/person23398
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/250770

Publications in Math-Net.Ru
2017
1. A. Yu. Evnin, È. Yu. Lerner, Yu. A. Ignatov, I. S. Grigorieva, “Probability theory problems at math olympiads for higher school students”, Math. Ed., 2017, 4(84),  45–60  mathnet
2002
2. Yu. A. Ignatov, A. V. Evtikhova, “Free groups of linear-fractional transformations”, Chebyshevskii Sb., 3:1 (2002),  78–81  mathnet  mathscinet  zmath
1980
3. Yu. A. Ignatov, “Roots of unity as nonfree points of the complex plane”, Mat. Zametki, 27:5 (1980),  825–827  mathnet  mathscinet  zmath; Math. Notes, 27:5 (1980), 398–399  isi
4. Yu. A. Ignatov, “Groups of linear fractional transformations generated by three elements”, Mat. Zametki, 27:4 (1980),  507–513  mathnet  mathscinet  zmath; Math. Notes, 27:4 (1980), 250–253  isi
1978
5. Yu. A. Ignatov, “Free and nonfree subgroups of $PSL_2(\mathbf C)$ generated by two parabolic elements”, Mat. Sb. (N.S.), 106(148):3(7) (1978),  372–379  mathnet  mathscinet  zmath; Math. USSR-Sb., 35:1 (1979), 49–55  isi

2018
6. Yu. A. Ignatov, “Graphic method combined with variable replacement method for solving equations”, Math. Ed., 2018, 4(88),  12–17  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020